# SDR CA090402002

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,659 hours
- Engine: Pwa CWASP
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 21510024808
- Condition: Corroded
- Location: Sta 175 And 120
- Part time: 4,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING C1 CHECK ON THE AIRPLANE ,VISUAL INSP DISCLOSED SEVERE CORROSION AT THE LWR SECTION OF THE FRONT SPAR AT STATION 120 AND 175 JUST BELOW THE NACELLE. WAITING E/O TO COMPLETE THE JOB.
